| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of plunger over intraocular lens (iol) and folding issues.There was no patient safety concern.The front opening where the lens was injected through was mishappen coming out of the package.The surgery proceeded as per normal with the back up lens.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of plunger over intraocular lens (iol) and folding issues.There was no patient safety concern.The front opening where the lens was injected through was mis-happen coming out of the package.The surgery proceeded as per normal with the back up lens.Additional information has been received as the front opening where the lens is injected through was misshapen coming out of the package.They did not use the lens and used the back up lens.The surgery proceeded as per normal with the back up lens.